# SDR ASOA20130119057

- Difficulty date: January 19, 2013
- Submitted: January 20, 2013
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 28,802 hours, 15,917 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: PAB042H6016050XJ
- Condition: Migrated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT AILERON INBD AND OTBD HAT BUSHINGS MIGRATED AT OTBD PCA ROD.  MX PERFORMED REPAIR ON RT AILERON INBD AND OTBD HAT BUSHINGS IAW AMM 27-10-00-400-801-A.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
